# SDR ASAA2017052020837

- Difficulty date: May 20, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 38,900 hours, 11,584 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED IN FLIGHT.  COMPLETED QRH PROCEDURE AND LIGHT WENT OUT.  ACFT GROUNDED.   ACCOMPLISHED BITE TEST FOR RT PACK, ZONE TEMP CONTROLLER IAW AMM 21-61-00, NO FAULTS NOTED.  ACCOMPLISHED FIM 21-53, TASK 806.  RT PACK LIGHT ON DURING CLIMB & STAYS OFF AFTER RESET,  FAULT ISOLATION FOR SUSPECTED RAM AIR DOOR SYSTEM AND FIM 21-53, TASK 810 RT PACK LIGHT ON DURING CRUISE & STAYS OFF AFTER RESET, FAULT ISOLATION FOR SUSPECTED DIRTY HEAT EXCHANGERS.  ACCOMPLISHED GVI FROM RT RAM AIR INLET, NO FAULTS NOTED
